Translator Disclaimer
2015 Hankel operators with anti-meromorphic symbols
W. Alhomsi, H. Hachadi, E. H. Youssfi, E. H. Zerouali
Ann. Funct. Anal. 6(2): 143-161 (2015). DOI: 10.15352/afa/06-2-13

Abstract

We consider Hankel operators $H_{\bar{f}}$ with anti-meromorphic symbols $\bar{f}$ and describe several spectral properties of these operators. Namely, we study their boundedness, compactness and Schatten class membership.

Citation

Download Citation

W. Alhomsi. H. Hachadi. E. H. Youssfi. E. H. Zerouali. "Hankel operators with anti-meromorphic symbols." Ann. Funct. Anal. 6 (2) 143 - 161, 2015. https://doi.org/10.15352/afa/06-2-13

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1343.47041
MathSciNet: MR3292522
Digital Object Identifier: 10.15352/afa/06-2-13

Subjects:
Primary: 47B35
Secondary: 47B10

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.6 • No. 2 • 2015
Back to Top